RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 3, Pages 346–355 (Mi de11041)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Properties of Solutions of Functional-Differential Equations with Measure

V. Z. Tsalyuk

Kuban State University, Krasnodar

Full text: PDF file (1272 kB)

English version:
Differential Equations, 2004, 40:3, 370–381

Bibliographic databases:

UDC: 517.929
Received: 20.09.2002

Citation: V. Z. Tsalyuk, “Properties of Solutions of Functional-Differential Equations with Measure”, Differ. Uravn., 40:3 (2004), 346–355; Differ. Equ., 40:3 (2004), 370–381

Citation in format AMSBIB
\Bibitem{Tsa04}
\by V.~Z.~Tsalyuk
\paper Properties of Solutions of Functional-Differential Equations with Measure
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 3
\pages 346--355
\mathnet{http://mi.mathnet.ru/de11041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2161502}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 3
\pages 370--381
\crossref{https://doi.org/10.1023/B:DIEQ.0000035775.89473.6f}


Linking options:
  • http://mi.mathnet.ru/eng/de11041
  • http://mi.mathnet.ru/eng/de/v40/i3/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Tsalyuk, “Stability of linear functional differential systems with a multivalued feedback with respect to impulse disturbances”, Russian Math. (Iz. VUZ), 54:9 (2010), 36–48  mathnet  crossref  mathscinet
  • Number of views:
    This page:53
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020